Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Having red spots and rashes on penis after protected sex. Prescribed antibiotics. Can this be STD?

User rating for this question
Excellent
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2517 Questions
Question
Good day doctor, i have protected sex for last month. However my penile head started to have red spots and rashes. However i went to a GP and the doctor gave me some antibiotics and magically it clear off within two days. After three weeks and i have sex with my girl friend (2 years relationship) and the red spots and rashes came back again. Hence i went to see the GP again and i was told that it is not STD. It is due mainly to i didn't circumcise. I hereby attached u the file. Please kindly give me your opinion. Could it be STD?
Posted Mon, 29 Jul 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. S. Murugan 8 hours later
Hi,
Welcome to XXXXXXX
Thanks for posting your query.

I saw the picture sent by you. It is not related to any STD. Yeast infection signs are also not very obvious.

It seems your problem may be due to some irritation. This could be due to soaps, antiseptics or even due excessive friction during sex.
Just clean well daily twice with water and abstain from sex for 5 days. You will be alright.
Nothing to worry at present.
DR S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Having red spots and rashes on penis after protected sex. Prescribed antibiotics. Can this be STD? 11 hours later
Hi Doctor,

Good day, thank you for your prompt reply. I have attached you some new picture and there are a few of those red spots. Can i know the reason why and can it be STD? Thank you very much sir.
 
 
Answered by Dr. S. Murugan 3 hours later
Hi,

Welcome back.
I saw the other pictures also. Once again I assure you that it is not related to any of the major STDs.
You have a mild balanitis( inflammation of Glans penis). As you had protected exposure the possibility of STD is remote.
It may be due allergic reaction for a condom or due to an irritation due to soap or some other topical application.
Lastly if you had a unprotected oral sex yeast infection also may be thought of.
A dermatologist or a STD physician will be able to tackle this very easily on examination and with some investigations.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Having red spots and rashes on penis after protected sex. Prescribed antibiotics. Can this be STD? 47 hours later
Hi Doctor,

Thank you very much and there are no more rashes and red spots around the penile. I believe i need to cut down any sexual activity with wife and hopefully everything clear off and will not persist. Thank you so so much doctor.

However when i muster-bade, there are some red patches appeared on the penile. however if i dont muster-bade, there are no red patches and it looks just fine. Can doctor please kindly give me an explanation on it?
 
 
Answered by Dr. S. Murugan 44 minutes later
Hi,
Welcome back.

Yes, you abstain from sex for a while (one or two weeks), then you can resume your sexual activities with your wife if there is no lesion. If you develop anything like that consult your physician before you have sex with your wife.

During masturbation, if there is rough handling then there may be similar symptoms likely to occur. It will heal spontaneously. Nothing to worry.
Wish you good health.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor